# SDR 06FDEA04081

- Difficulty date: November 22, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP OUTBOARD HINGE PIVOT POINT INBOARD LUG BORE HOLE FOUND CORRODED. REPAIRED PER FEDEX E.A. 1-5750-105567.
